I began having extreme muscle and joint pain after being prescribed Lipitor. I call my doctor and he said go off Lipitor for 2 weeks and then call him to let him know how I am doing. I went off my Lipitor 5 days ago and am still having some seveir muscle and joint pain.
I just finished reading your comments. I just googled Lipitor and found some interesting information. You probably know this already but Lipitor is a cholesterol lowering medication. It is not for those people with liver problems. I found the website www.lipitor.com. On this site I found the following caution " If you take LIPITOR tell your doctor if you feel any new muscle pain or weakness. This could be the sign of a rare but serious side effect." My suggestion would be to make an appointment with the doctor who prescribed the Lipitor to you. Tell them after 5 days being off the Lipitor, you are still having severe muscle and joint pain and see what your doctor says. My doctor wanted to put me on a cholesterol reducing medication at one point too. I refused and told her I would control my cholesterol which my mom tells me is inherited through diet. Good luck to you. Eve
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.